# SDR YENA2023122701648

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#209, JFK-SDQ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) . 'STRONG FUMES ON CLIB OUT. RETURN TO JFK SOURCE UNKNOWN; REF L/P 3824780, ITEM 2 (REMOVED AND REPLACED PACK #1 OZONE FILTER PER AMM 21-58-42. OPS CHECK GOOD. NO LEAKS NOTED.), 3824781, ITEM 1 (REMOVED AND REPLACED PACK #2 OZONE FILTER PER AMM 21-58-42. OPS CHECK GOOD. NO LEAKS NOTED.), 3824783, ITEMS 1 (REMOVED AND REPLACED OIL COOLING FAN PER AMM 49-52-51. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME. ) AND 2 (REMOVED AND REPLACED OIL COOLER DUCT PER AMM 49-91-44. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.  ), 3824784, ITEM 1 (PERFORMED LEVEL B DECONTAMINATION CHK PER AMM 21-00-00-615-803. REF L/P 3824785-1 FOR APU BLEED CHECK TO SEE IF ODOR IS STILL PRESENT), 3824786, ITEM 1 (DUE TO ODOR EVENT RECIRC FILTERS REQUIRE REPLACEMENT), 3824791, ITEM 2, 3824792, ITEMS 1+2, AND 3824795, ITEM 1 FOR WORK ACCOMPLISHED.'
